Vol. 38, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A form of the moment problem for Lie groups

Reese Trego Prosser

Vol. 38 (1971), No. 2, 543–549
Abstract

A form of the Hamburger moment problem for the real line is generalized and solved for an arbitrary Lie group. The solution relates the unitary representations of the Lie group to certain symmetric representations of the associated universal enveloping algebra.

Mathematical Subject Classification 2000
Primary: 22E45
Milestones
Received: 14 April 1970
Published: 1 August 1971
Authors
Reese Trego Prosser